Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 111, NWS Midland/Odessa, TX

May 25, 2008Pecos County, Reeves County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2008, 6:24 PM CDT for Pecos County, Reeves County, Ward County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 6:24 PM CDT (23:24 UTC)
Expired
May 25, 2008, 7:30 PM CDT
In force
66 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Pecos County, TX, Reeves County, TX, Ward County, TX

What was reported inside it

TimeReportWhereRemark
May 25, 6:40 PM CDTTSTM WND DMG26 Nw Fort Stockton, TXPOWER LINES DOWN AND CAMPER TRAILER DESTROYED IN COYANOSA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2866 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 252324
SVRMAF
TXC371-389-475-260030-
/O.NEW.KMAF.SV.W.0111.080525T2324Z-080526T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WARD COUNTY IN WEST TEXAS...
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  EAST CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...

* UNTIL 730 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF COYANOSA...OR 20 MILES SOUTHEAST OF PECOS...MOVING   
  NORTHEAST AT 26 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5     
  MILES EAST OF COYANOSA...AND WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  COYANOSA...
  ROYALTY...

THE WARNED AREA INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 136 AND
143. THE WARNED AREA INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 3
AND 38.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3159 10311 3151 10278 3116 10276 3101 10345
      3113 10354
TIME...MOT...LOC 2323Z 226DEG 23KT 3124 10323

$$
2 follow-up statements
000 
WWUS54 KMAF 252341
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
641 PM CDT SUN MAY 25 2008

TXC371-389-475-260030-
/O.CON.KMAF.SV.W.0111.000000T0000Z-080526T0030Z/
WARD TX-PECOS TX-REEVES TX-
641 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND EASTERN WARD
COUNTIES...

AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES WEST OF COYANOSA TO
COYANOSA TO 7 MILES SOUTH OF GRANDFALLS...OR ALONG A LINE EXTENDING
FROM 18 MILES SOUTHEAST OF PECOS TO 23 MILES SOUTHEAST OF PECOS TO 24
MILES NORTH OF FORT STOCKTON...MOVING NORTHEAST AT 26 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...
GRANDFALLS...ROYALTY AND PYOTE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3159 10311 3151 10278 3139 10277 3139 10278
      3116 10276 3110 10303 3112 10334 3120 10342
TIME...MOT...LOC 2341Z 226DEG 23KT 3123 10329 3132 10309
          3128 10285

$$
000 
WWUS54 KMAF 260005
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
705 PM CDT MON MAY 25 2008

TXC371-389-475-260030-
/O.CON.KMAF.SV.W.0111.000000T0000Z-080526T0030Z/
WARD TX-PECOS TX-REEVES TX-
705 PM CDT MON MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EXTREME EAST CENTRAL REEVES...NORTH CENTRAL PECOS AND EASTERN
WARD COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR COYANOSA...OR ABOUT 24 MILES NORTH OF FORT STOCKTON...
MOVING EAST AT 34 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... 
GRANDFALLS.

AT 640 PM CDT...STRONG DAMAGING WINDS WERE REPORTED THAT KNOCKED 
DOWN POWER LINES AND DESTROYED A CAMPER TRAILER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3159 10311 3151 10278 3139 10277 3139 10278
      3132 10278 3116 10276 3110 10303 3111 10317
      3125 10325
TIME...MOT...LOC 0004Z 267DEG 30KT 3122 10295

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:58 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 25, 3:58 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
358 PM CDT SUN MAY 25 2008

.UPDATE...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE DRYLINE
FROM NEAR HALFWAY IN LEA COUNTY SOUTHWARD TO PRESIDIO...THE PECOS
AWOS /KPEQ/ REPORTED GUSTS TO 50KT AND LARGE HAIL REPORTED JUST
NORTHWEST OF PECOS OVER THE PAST HOUR. SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR AREAS ALONG AND WEST OF A LAMESA TO MIDLAND TO
BIG BEND NATIONAL PARK UNTIL MIDNIGHT CDT. THE MAIN THUNDERSTORM
THREAT THIS EVENING IS LARGE HAIL AND DAMAGING WINDS...HOWEVER A
BRIEF TORNADO MAY ALSO OCCUR OVER THE NEXT COUPLE OF HOURS.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT SUN MAY 25 2008/

DISCUSSION...
OPPORTUNITIES FOR THUNDERSTORMS WILL EXIST EACH DAY AND EVENING
THROUGH AT LEAST MID WEEK AS A SOUTHWESTERLY FLOW ALOFT AND A
SURFACE DRYLINE WILL BE COLLOCATED. THE SOUTHWESTERLY FLOW ALOFT WILL
EXIST BETWEEN A RETROGRADING WEST COAST LOW AND A WESTWARD BUILDING
RIDGE ACROSS THE LOWER GULF COAST. VERY INTENSE AFTERNOON HEATING
ALONG THE DRYLINE COMBINED WITH MID LEVEL MOISTURE AND WEAK SHORTWAVES
IN THE UPPER FLOW WILL BE IN PLACE TO GENERATE ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS MUCH OF WEST TEXAS AND LEA COUNTY NEW MEXICO.
STORMS THROUGH TUESDAY WILL HAVE THE POTENTIAL TO BECOME
SEVERE GIVEN FORECAST 0-6 KILOMETER SHEAR VALUES OF 25 TO 30 KNOTS
AND SURFACE CAPE VALUES OF 1000-2000 J/KG.

A NORTHERN STREAM TROUGH ACROSS EASTERN CANADA AND THE GREAT LAKES
REGION WILL SEND A COLD FRONT SOUTHWARD LATE TUESDAY AND WEDNESDAY.
WENT WITH ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
WEDNESDAY DUE TO INSTABILITY ALONG THE LOW LEVEL CONVERGENT FRONT.
THE FRONT SHOULD KNOCK BACK TEMPERATURES TOWARDS MORE NORMAL VALUES
ON WEDNESDAY. BY NEXT THURSDAY A FLAT RIDGE IS FORECAST TO BE IN
PLACE ACROSS MEXICO. MODEL OUTPUT IS MAINLY DRY BUT THINK CONVECTION
NOT OUT OF QUESTION ACROSS PARTICULARLY THE OROGRAPHICALLY FAVORED
HIGHER TERRAIN OF THE DAVIS MOUNTAINS IN VERY INTENSE AFTERNOON
HEATING. LATER FORECASTS WILL NEED  TO MONITOR.

FIRE WEATHER...
WENT AHEAD AND HOISTED A FIRE WEATHER WATCH FOR TOMORROW. DRYLINE
SHARPENS UP QUITE A BIT AND MOVES EAST OUT OF NEW MEXICO TOMORROW
AFTERNOON BRINGING VERY LOW HUMIDITIES ONCE AGAIN. THE BIG QUESTION
IS HOW STRONG THE WINDS WILL BE. THEY WILL BE MARGINAL AND WILL
PROBABLY HAVE DIFFICULTY REACHING THE 3 HOUR REQUIREMENT...HOWEVER
IT IS TOO DRY OUT THERE TO RISK THESE MARGINAL CASES AND FEEL IT
DESERVES A WATCH. MID SHIFT CAN LOOK AT THIS AREA ONCE AGAIN AND SEE
IF IT NEEDS AN UPGRADE TO A WARNING. THE HIGHER ELEVATIONS WILL SEE
THE STRONGEST WINDS.

ELSEWHERE WINDS WILL BE GUSTY EAST OF THE DRYLINE...BUT ABUNDANT
MOISTURE WILL KEEP THE MIN RH IN THE 20S AND 30S. EXPECT VERY GOOD
TO EXCELLENT OVERNIGHT MOISTURE RECOVERY ALL AREAS WITH THE
EXCEPTION OF THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS WHERE POOR
TO DECENT MOISTURE RECOVERY IS EXPECTED.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 11 AM TO 8 PM MDT MONDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...FIRE WEATHER WATCH FROM 11 AM TO 8 PM MDT MONDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS.

&&

99/99
Hazardous weather outlook, May 25, 2:50 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 PM CDT SUN MAY 25 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-262000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
250 PM CDT SUN MAY 25 2008 /150 PM MDT SUN MAY 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING ACROSS
MOST OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE GREATEST
CHANCE OF STORMS WILL BE ALONG AN ALPINE TO SEMINOLE LINE WITH
LOWER CHANCES ELSEWHERE. A FEW OF THESE STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WIND THE GREATEST THREATS. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE...WITH FLASH FLOODING MORE OF A
CONCERN FOR THOSE AREAS THAT RECEIVED HEAVY RAIN SATURDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN MONDAY AFTERNOON
AND EVENING ALONG AND EAST OF HOBBS...KERMIT...TO FORT STOCKTON
LINE. A FEW OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND THE PRIMARY THREATS.

IN ADDITION...VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS
IN THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS OF SOUTHEASTERN NEW
MEXICO COULD CREATE DANGER FIRE WEATHER CONDITIONS MONDAY
AFTERNOON INTO MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ACROSS THE AREA SHOULD MONITOR THE
DEVELOPMENT OF POTENTIALLY SEVERE WEATHER THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION WILL BE POSSIBLE BEGINNING THIS AFTERNOON GENERALLY
ALONG AND EAST OF A LOVINGTON...KENT...TO ALPINE LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 25, 4:48 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     BARSTOW                 31.46N 103.39W
05/25/2008                   WARD               TX   PUBLIC

            REPORT OF A ROOF BLOWN OFF A STORAGE BUILDING.

&&

CDANIELS
Special weather statement, May 25, 4:48 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT SUN MAY 25 2008

TXZ074-252215-
DAVIS/APACHE MOUNTAINS AREA-
448 PM CDT SUN MAY 25 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN JEFF DAVIS COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF FORT
DAVIS NEAR THE STATE PARK...AT 448 PM CDT...MOVING NORTH AT 25 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
Local storm report, May 25, 4:52 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 N PECOS               31.47N 103.50W
05/25/2008                   REEVES             TX   LAW ENFORCEMENT

            REPORT OF BROKEN POWER POLE AND DOWNED POWER LINES.

&&

CDANIELS
Local storm report, May 25, 4:53 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
453 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     BARSTOW                 31.46N 103.39W
05/25/2008                   WARD               TX   PUBLIC

            REPORT OF A ROOF BLOWN OFF A STORAGE BUILDING.

&&

CDANIELS
Local storm report, May 25, 5:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             TATUM                   33.26N 103.32W
05/25/2008  E1.00 INCH       LEA                NM   TRAINED SPOTTER

&&

CDANIELS
Local storm report, May 25, 5:22 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND GST     TATUM                   33.26N 103.32W
05/25/2008  M58 MPH          LEA                NM   TRAINED SPOTTER

&&

CDANIELS

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:36 PM CDTSevere Thunderstorm WarningMAFScurry24 min
May 25, 2:31 PM CDTFire Weather WatchMAF15 hr
May 25, 3:12 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward63 min
May 25, 4:07 PM CDTTornado WarningMAFWard, Winkler23 min
May 25, 4:24 PM CDTSevere Thunderstorm WarningMAFPresidio66 min
May 25, 4:32 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos, Reeves, Ward, Winkler58 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves67 min
May 25, 5:58 PM CDTSevere Thunderstorm WarningMAFBrewster62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.